# SDR UALA2010052401774

- Difficulty date: May 21, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 36,732 hours, 4,545 cycles
- Engine: Pwa PW40903
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 21198356
- Part serial: 503
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SMOKE DETECTOR INOPERATIVE. REPLACED AFT CARGO SMOKE DETECTOR M26061, NOW MESSAGE 26-21064 "TUBE1 AIRFLOW LOW". ON ACCOUNT AFT CARGO DETECTOR REPLACED BY ORD ON 21MAY AND NO FURTHER STATUS MSG FOR THE AFT CARGO SMOKE. THE AFT PIT IS NO LONGER INOP AND CAN BE USED.
